# SDR SWIA202162114

- Difficulty date: September 14, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS295 FRAME CORRODED BETWEEN STGR 26L-26R   (C-CHECK RO 10/30/2021)   REMOVED CORROSION AT FS295 FRAME BETWEEN STGR 26L-26R REF CRJ700 SRM 51-21-06-001-001-A01. FOUND OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-53-21-2148 REV-- DATED 2021-09-22. PRESSURE CHECK GOOD.
